# SDR HALA20250527150

- Difficulty date: May 25, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 18,826 hours, 4,134 cycles
- Engine: Iae PW1133GAJM
- Engine time: 19,214 hours, 4,322 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Condition: Faulted
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB DUE TO ECAM ENG 2 BLEED FAULT. REMOVED AND REPLACED #2 ENGINE FAN AIR VALVE PER AMM 36-11-54. BITE TEST OF LEFT ENGINE BLEED SYSTEM GOOD. PERFORMED IDLE RUN OF #2 ENGINE. ALL CHECKS GOOD. OK TO CONTINUE
